# SDR QXEA9900530

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Scratched
- Location: Ws 97
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - LEFT-HAND WING FORWARD SPAR CAP FLANGE SCRATCHED IN RADIUS AT STATION YW97.00.  REPAIRED IAW DHC-8 SRM 51-20-16 AND 51-20-36.
